Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 63, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Sep 7, 2012, 3:46 AM CDT. It took effect at Sep 7, 2012, 7:00 PM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Sep 7, 2012, 3:46 AM CDT (08:46 UTC)
- In effect from
- Sep 7, 2012, 7:00 PM CDT
- Expired
- Sep 8, 2012, 3:46 PM CDT
- In force
- 21 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
417 WHUS73 KMKX 070846 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 346 AM CDT FRI SEP 7 2012 ...GUSTY WINDS EXPECTED TONIGHT INTO SATURDAY... .A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH DEVELOPING LOW PRESSURE TO THE SOUTH OF LAKE MICHIGAN IS EXPECTED LATER TODAY AND TONIGHT. IN ADDITION...INCREASINGLY UNSTABLE CONDITIONS OVER THE LAKE WILL RESULT IN GUSTY NORTH WINDS DEVELOPING OVER THE NEAR SHORE WATERS LATE TODAY AND THIS EVENING. NORTH WINDS MAY GUST TO 30 KNOTS TONIGHT. THE INCREASING WINDS WILL ALSO CAUSE WAVES TO INCREASE TO 3 TO 6 FEET... WITH THE HIGHEST WAVES EXPECTED TOWARD THE OPEN WATER. THE UNSTABLE CONDITIONS MAY ALSO RESULT IN AN ISOLATED WATER SPOUT THIS EVENING. LMZ643>646-071700- /O.NEW.KMKX.SC.Y.0063.120908T0000Z-120908T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 346 AM CDT FRI SEP 7 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM CDT SATURDAY. * WINDS: SOUTH WINDS 5 TO 15 KNOTS WILL TURN TO THE NORTH AND INCREASE TO 15 TO 25 KNOTS THIS EVENING. GUSTS TO 30 KNOTS ARE POSSIBLE TONIGHT. * WAVES: 1 TO 2 FEET TODAY WILL INCREASE TO 3 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
6 follow-up statements
119 WHUS73 KMKX 071431 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 931 AM CDT FRI SEP 7 2012 ...GUSTY WINDS TONIGHT INTO SATURDAY... .A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH DEVELOPING LOW PRESSURE TO THE SOUTH OF LAKE MICHIGAN IS EXPECTED LATER TODAY AND TONIGHT. IN ADDITION...INCREASINGLY UNSTABLE CONDITIONS OVER THE LAKE WILL RESULT IN GUSTY NORTH WINDS DEVELOPING OVER THE NEAR SHORE WATERS LATE TODAY AND THIS EVENING. NORTH WINDS MAY GUST TO 30 KNOTS TONIGHT. THE INCREASING WINDS WILL ALSO CAUSE WAVES TO INCREASE TO 3 TO 6 FEET... WITH THE HIGHEST WAVES EXPECTED TOWARD THE OPEN WATER. THE UNSTABLE CONDITIONS MAY ALSO RESULT IN AN ISOLATED WATERSPOUT THIS EVENING. LMZ643>646-072245- /O.CON.KMKX.SC.Y.0063.120908T0000Z-120908T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 931 AM CDT FRI SEP 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM CDT SATURDAY. * WINDS: SOUTH WINDS 5 TO 15 KNOTS WILL BECOME THE NORTH AND INCREASE TO 15 TO 25 KNOTS THIS EVENING. GUSTS TO 30 KNOTS ARE POSSIBLE TONIGHT. * WAVES: 1 TO 2 FEET TODAY WILL INCREASE TO 3 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
325 WHUS73 KMKX 072039 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 339 PM CDT FRI SEP 7 2012 ...GUSTY WINDS TONIGHT INTO SATURDAY... .A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH DEVELOPING LOW PRESSURE TO THE SOUTH OF LAKE MICHIGAN IS EXPECTED THIS EVENING. IN ADDITION...INCREASINGLY UNSTABLE CONDITIONS OVER THE LAKE WILL RESULT IN GUSTY NORTH WINDS DEVELOPING OVER THE NEAR SHORE WATERS LATE TODAY AND THIS EVENING. NORTH WINDS MAY GUST TO 30 KNOTS TONIGHT. THE INCREASING WINDS WILL ALSO CAUSE WAVES TO INCREASE TO 3 TO 6 FEET... WITH THE HIGHEST WAVES EXPECTED TOWARD THE OPEN WATER. THE UNSTABLE CONDITIONS MAY ALSO RESULT IN AN ISOLATED WATERSPOUT THIS EVENING. LMZ643>646-080445- /O.CON.KMKX.SC.Y.0063.120908T0000Z-120908T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 339 PM CDT FRI SEP 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM CDT SATURDAY. * WINDS: NORTH WINDS 5 TO 15 KNOTS WILL INCREASE TO 15 TO 25 KNOTS THIS EVENING. GUSTS TO 30 KNOTS ARE POSSIBLE TONIGHT. * WAVES: 1 TO 2 FEET WILL INCREASE TO 3 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
810 WHUS73 KMKX 080210 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 910 PM CDT FRI SEP 7 2012 ...GUSTY WINDS TONIGHT INTO SATURDAY... .A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH DEVELOPING LOW PRESSURE TO THE SOUTH OF LAKE MICHIGAN IS EXPECTED OVERNIGHT. IN ADDITION...INCREASINGLY UNSTABLE CONDITIONS OVER THE LAKE DUE TO THE CONTRAST OF COOLER AIR FLOWING OVER THE WARM WATERS WILL RESULT IN GUSTY NORTH WINDS DEVELOPING OVER THE NEAR SHORE WATERS. NORTH WINDS MAY GUST TO 30 KNOTS TONIGHT. THE INCREASING WINDS WILL ALSO CAUSE WAVES TO INCREASE TO 3 TO 6 FEET... WITH THE HIGHEST WAVES EXPECTED TOWARD OPEN WATER. LMZ643>646-081015- /O.CON.KMKX.SC.Y.0063.000000T0000Z-120908T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 910 PM CDT FRI SEP 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SATURDAY. * WINDS: NORTH TO NORTHWEST WINDS 15 TO 25 KNOTS. GUSTS TO 30 KNOTS ARE POSSIBLE TONIGHT. * WAVES: 1 TO 2 FEET WILL INCREASE TO 3 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
474 WHUS73 KMKX 080846 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 346 AM CDT SAT SEP 8 2012 ...GUSTY WINDS TONIGHT INTO SATURDAY... .A TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE EASTERN GREAT LAKES AND HIGH PRESSURE OVER THE PLAINS WILL PRODUCE GUSTY NORTHWEST TO WEST WINDS OVER LAKE MICHIGAN THIS MORNING...WITH THE WINDS SLOWLY EASING INTO THE AFTERNOON HOURS. THE GUSTY WINDS WILL KEEP WAVE HEIGHTS AT SMALL CRAFT CRITERIA...ESPECIALLY TOWARD OPEN WATER...INTO THE AFTERNOON. IF WINDS TURN WEST EARLIER THAN CURRENTLY EXPECTED...WAVES MAY DECREASE WITH THE SHORTER FETCH BELOW CRITERIA BEFORE THE CURRENT EXPIRATION TIME. LMZ643>646-081700- /O.CON.KMKX.SC.Y.0063.000000T0000Z-120908T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 346 AM CDT SAT SEP 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS...BACKING WEST 10 TO 15 KNOTS THIS AFTERNOON. * WAVES: 3 TO 5 FEET DECREASING TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
027 WHUS73 KMKX 081437 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 937 AM CDT SAT SEP 8 2012 ...GUSTY WINDS AND HIGH WAVES UNTIL LATE THIS AFTERNOON... .A TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE EASTERN GREAT LAKES...AND HIGH PRESSURE OVER THE PLAINS...WILL PRODUCE GUSTY NORTHWEST TO WEST WINDS OVER LAKE MICHIGAN TODAY. THE WINDS WILL SLOWLY EASE THIS AFTERNOON. THE GUSTY WINDS WILL KEEP WAVE HEIGHTS AT SMALL CRAFT ADVISORY LEVELS INTO THE EARLY AFTERNOON HOURS...ESPECIALLY TOWARD THE OPEN WATERS. WAVES SHOULD SUBSIDE BY LATE THIS AFTERNOON. LMZ643>646-082100- /O.CON.KMKX.SC.Y.0063.000000T0000Z-120908T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 937 AM CDT SAT SEP 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS...BACKING WEST 10 TO 20 KNOTS THIS AFTERNOON. * WAVES: 3 TO 7 FEET LATE THIS MORNING...DECREASING TO 2 TO 4 FEET BY LATE THIS AFTERNOON. WAVES HIGHER TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
597 WHUS73 KMKX 082046 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 346 PM CDT SAT SEP 8 2012 ...WINDS AND WAVES HAVE SUBSIDED... .WINDS AND WAVES HAVE SUBSIDED BELOW SMALL CRAFT ADVISORY LEVELS. THUS...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. LMZ643>646-082200- /O.CAN.KMKX.SC.Y.0063.000000T0000Z-120908T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 346 PM CDT SAT SEP 8 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE SUBSIDED BELOW SMALL CRAFT ADVISORY LEVELS. THUS...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ WOOD WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 7, 3:30 AM CDT, 16 minutes earlier.
Area forecast discussion, Sep 7, 3:30 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CDT FRI SEP 7 2012
.TODAY AND TONIGHT...FORECAST CONFIDENCE - MEDIUM.
VIGOROUS MID LEVEL SHORT WAVE WILL TEAM WITH INCREASING
BAROCLINICITY ACROSS SOUTHERN WISCONSIN TO BRING NMRS SHRA TO THE
AREA TODAY INTO EARLY THIS EVENING. IMPRESSIVE LAYER Q-VECTOR
CONVERGENCE REACHING 30 UNITS SPREADS INTO SOUTHERN WI THIS MRNG AND
EARLY AFTERNOON BEFORE EXITING THE EAST THIS EVENING. LAYER FN
VECTOR RESPONSE TO 2D FULL WIND FRONTOGENESIS ALSO SPREADS ACROSS
SOUTHERN WI DURING THIS TIME AS WELL. IN ADDITION...STRONG
ISENTROPIC OMEGA ON 305 THETA SFC SPREADS ACROSS SRN WI LATER THIS
MRNG THRU MID-AFTN.
SRN WI WL REMAIN ON NRN FRINGE OF PIVOTING AND WEAKENING LOW LEVEL
JET FOCUSING CONVECTION OVER IA ATTM. SCT -SHRA AND ISOLD T FROM
THIS FORCING EXPD EARLY THIS MRNG. SHRA ALREADY BEGINNING TO
INCREASE TO THE NORTH AROUND KRST AND KONA IN RESPONSE TO INCREASING
FRONTOGENESIS. THINKING MORE SCT -SHRA EARLY THIS MRNG WL BECOME
MORE NUMEROUS DURING THE MRNG AND AFTERNOON...AND THEN DIMINISH FROM
WEST TO EAST DURING THE AFTN INTO THE EARLY EVE. WILL HAVE TO WATCH
CLOUDS TONIGHT AS THEY MAY HANG ON A BIT LONGER DUE TO BUILDING
THICKNESS TROUGH INTO SOUTHERN WI...ESPECIALLY IN THE EAST. WILL
CARRY T MENTION IN SOUTH DUE TO LINGERING ELEVATED WEAK INSTABILITY
INTO THE AFTN.
SATURDAY AND SATURDAY NIGHT - CONFIDENCE...MEDIUM
MAIN FOCUS WILL BE ON SHORTWAVE DROPPING SOUTHEAST ON WESTERN SIDE
OF ADVANCING UPPER TROUGH. WINDOW FOR PRECIP POTENTIAL IS MID
AFTERNOON INTO MID EVENING. NAM BUFKIT SOUNDINGS SHOW A FAIRLY DRY
AND STABLE SOUNDING WITH THE NAM ITSELF NOT PAINTING ANY QPF.
GFS/ECMWF/GEM SHOW LIGHT PRECIP IN THE AFOREMENTIONED WINDOW.
WEAK THERMAL RIDGE POKES ACROSS SRN/CNTRL WI BEFORE COLD ADVECTION
KICKS IN DURING THE EVENING.
SUNDAY - CONFIDENCE...MEDIUM
STEADY NNW UPPER FLOW AS TROUGH AXIS PULLS FURTHER AWAY. 850
MILLIBAR RIDGE AXIS SHIFTS INTO IOWA WITH SURFACE HIGH BECOME
ESTABLISHED ACROSS WI. 925 TEMPS AVERAGING 12-14C YIELDS HIGHS IN
THE UPPER 60S TO LOW 70S.
MONDAY AND TUESDAY - CONFIDENCE...MEDIUM
BROAD 500 MILLIBAR ANTICYCLONIC FLOW ACROSS THE CWA THIS PERIOD.
SURFACE/850 HIGHS TO THE EAST. A WARMER SOUTHERLY REGIME KICKS IN.
925 TEMPS SLOW TO RESPOND MONDAY...BUT A SLIGHT WARMING NOTED. A
MORE PRONOUNCED WARMING ON TUESDAY WITH 925 TEMPS BACK TO THE UPPER
TEENS TO LOW 20S CELSIUS.
WEDNESDAY AND THURSDAY - CONFIDENCE...LOW
MAIN QUESTION IS HANDLING POPS WITH MODEL TO MODEL INCONSISTENCIES
WITH FRONT. GEMNH AND GFS SUGGEST PRECIP ALONG THE FRONT WHILE 00Z
ECMWF FAIRLY CONSISTENT IN KEEPING THINGS DRY. UPPER FLOW BECOMES
MORE FAVORABLE FOR RIPPLES TO RIDE ALONG BOUNDARY AND GENERATE SOME
PRECIP THOUGH MOISTURE RETURN IS A CONCERN. 12Z ECMWF AND 00Z GFS
SUPPORTED DECENT POPS FOR THURSDAY WHILE NEW 00Z ECMWF HAS COME IN A
LOT DRIER LOOKING. CONSENSUS WAS REACHED TO TRIM THE POPS DOWN TO
SLIGHT CHANCE CATEGORY FOR NOW.
&&
.AVIATION/12Z TAFS/...VFR CONDITIONS THIS MORNING SHOULD YIELD TO
PERIOD OF MVFR CIGS ASSOCIATED WITH SHRA THIS AFTN. LOW CLOUDS
LIKELY TO STICK AROUND INTO THE EVENING ASSOCIATED WITH LOW LEVEL
COLD AIR ADVECTION. DRIER AIR SHOULD HELP TO ERODE LOW CLOUDS LATER
IN THE NIGHT OR EARLY SATURDAY. ISOLD T EXPCD WITH STRONG DYNAMICS
TODAY.
&&
.MARINE...TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH DEEPENING LOW
PRESSURE MOVING ALONG A FRONTAL BOUNDARY TO THE SOUTH OF LAKE
MICHIGAN ALONG WITH A STEEPENING LOW LEVEL LAPSE RATE WILL RESULT IN
GUSTY NORTH WINDS REACHING SMALL CRAFT ADVISORY LEVELS TONIGHT INTO
SATURDAY. LATEST MODIS IMAGERY SHOWS LAKE SURFACE TEMPERATURE IN
THE NEARSHORE WATERS 68-70F. STRONG LOW LEVEL COLD AIR ADVECTION IS
EXPECTED TO INCREASE THE DELTA-T OVER THE LAKE TO 12-13 DEGREES THIS
EVENING WITH CONVECTIVE CLOUD DEPTH INCREASING TO 15 TO 20K.
WATERSPOUT INDEX INCREASES TO 8 TO 10 UNITS. WL ADD MENTION OF
WATERSPOUTS TO HWO FOR LATE AFTERNOON INTO THE EVENING. SCATTERED
SHRA THIS MORNING GIVING WAY TO OCNL SHRA THIS AFTN AND EARLY
EVE.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 4 PM CDT SATURDAY
FOR LMZ643>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...MBK
SATURDAY THROUGH THURSDAY...COLLARHazardous weather outlook, Sep 6, 3:31 PM CDT, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 331 PM CDT THU SEP 6 2012 WIZ046-047-051-052-056>060-062>072-070845- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 331 PM CDT THU SEP 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. LMZ643>646-070845- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 331 PM CDT THU SEP 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY BRISK NORTH WINDS WILL DEVELOP AS LOW PRESSURE PASSES TO THE SOUTH AND EAST OF LAKE MICHIGAN FOR FRIDAY AND SATURDAY. THE BRISK WINDS AND RESULTANT HIGH WAVES WILL LIKELY RESULT IN A SMALL CRAFT ADVISORY. SMALL CRAFT ADVISORY CONDITIONS MAY DEVELOP ONCE AGAIN FOR TUESDAY AND TUESDAY EVENING AS BREEZY SOUTHWEST WINDS DEVELOP IN RESPONSE TO STRONG LOW PRESSURE MOVING EAST ACROSS SOUTHERN CANADA. GEHRING WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.